RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2019, Volume 23, Number 2, Pages 229–245 (Mi vsgtu1707)  

Differential Equations and Mathematical Physics

Solvability of a nonlocal problem for a hyperbolic equation with degenerate integral conditions

L. S. Pulkina, V. A. Kirichek

Samara National Research University, Samara, 443086, Russian Federation

Abstract: In this paper, we consider a nonlocal problem with integral conditions for hyperbolic equation. Close attention focuses on degenerate integral conditions, namely, on the second kind integral conditions which degenerate into the first kind conditions at some points. Such kind of nonlocal conditions inevitably involves some specific difficulties when we try to show solvability of the problem. These difficulties can be overcome by a method suggested in our paper. The essence of this method is the reduction of the problem with degenerate conditions to the problem with dynamical conditions. This technique enables to define effectively a generalized solution to the problem, to obtain a priori estimates and to prove the existence of a unique generalized solution to the problem.

Keywords: hyperbolic equation, nonlocal problem, 1st and 2d kind integral conditions,degenerate nonlocal conditions, dynamical boundary conditions, generalized solution, Sobolev space

DOI: https://doi.org/10.14498/vsgtu1707

Full text: PDF file (916 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.3
MSC: 35L15, 35L99, 35D30
Received: May 24, 2019
Revised: June 8, 2019
Accepted: June 10, 2019
First online: June 23, 2019

Citation: L. S. Pulkina, V. A. Kirichek, “Solvability of a nonlocal problem for a hyperbolic equation with degenerate integral conditions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:2 (2019), 229–245

Citation in format AMSBIB
\Bibitem{PulKir19}
\by L.~S.~Pulkina, V.~A.~Kirichek
\paper Solvability of a nonlocal problem for a hyperbolic equation with degenerate integral conditions
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2019
\vol 23
\issue 2
\pages 229--245
\mathnet{http://mi.mathnet.ru/vsgtu1707}
\crossref{https://doi.org/10.14498/vsgtu1707}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1707
  • http://mi.mathnet.ru/eng/vsgtu/v223/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:77
    Full text:31
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019